# SDR 3WTR20221013

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N306GV
- Make and model: Emb EMB-505
- Aircraft serial: 50500375
- Aircraft time: 3,705 hours, 2,848 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Bolt
- Part number: 2110009003
- Part serial: NA
- Condition: Corroded
- Component: Aileron Servo M
- Component part number: 0110190400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH EMBRAER SB 505-22-0004 R3, THE SUBJECT CLUTCH RETAINING BOLT WAS FOUND TO BE SEVERELY CORRODED. THE PURPOSE OF THE SERVICE BULLETIN IS TO INSPECT AND REPLACE THIS BOLT BUT THE CORROSION FOUND ON THIS BOLT WAS THROUGH APPROXIMATELY 50% OF THE BOLT DIAMETER.
